# SDR MASA20201219133

- Difficulty date: December 1, 2020
- Submitted: December 19, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302005
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LBL 27 BETWEEN FS 1015 TO FS 1031 AT AFT CARGO COMPARTMENT (C2).  FLOOR BEAM LBL 27 BETWEEN FS 1015 TO FS 1031 AT AFT CARGO COMPARTMENT WAS REPLACED, PER CRJ900 SRM 51-42-06-001-001-A01, 51-42-21-001-A01 AND 53-00-41-995-829.
